Classifying descents according to parity

Kitaev, Sergey and Remmel, Jeffrey (2007) Classifying descents according to parity. Annals of Combinatorics, 11 (2). pp. 173-193. ISSN 0218-0006

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

In this paper we refine the well-known permutation statistic “descent” by fixing parity of (exactly) one of the descent’s numbers. We provide explicit formulas for the distribution of these (four) new statistics. We use certain differential operators to obtain the formulas. Moreover, we discuss connection of our new statistics to the Genocchi numbers. We also provide bijective proofs of some of our results.